# SDR CA070418005

- Difficulty date: April 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Doug DC3C
- Aircraft time: 14,210 hours
- Engine: Pwa PT6A67R
- Propeller: Hamstd 23E50
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Part number: M227591622
- Condition: Arced
- Location: Airspeed Warning
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) THE AIRSPEED AURAL WARNING CIRCUIT BREAKER WAS FOUND TO BE (POPPED).  WHEN THE UPPER PANEL WAS LOWERED EVIDENCE OF ARCING WAS FOUND ON AIRFRAME STRUCTURE.  THE WIRE WAS REPAIRED THROUGH PARTIAL REPLACEMENT, CHAFE PROTECTOR WAS ADDED TO THE AIRFRAME STRUCTURE AND THE WIRE BUNDLE AND THE WIRE BUNDLE WAS RE-POSITIONED. (TC NR 20070418005)
